Hiroshima Mathematical Journal

An exponential sum and higher-codimensional subvarieties of projective spaces over finite fields

Kazuaki Miyatani and Makoto Sano

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 44, Number 3 (2014), 327-340.

Dates
First available in Project Euclid: 26 December 2014

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1419619750

Digital Object Identifier
doi:10.32917/hmj/1419619750

Mathematical Reviews number (MathSciNet)
MR3296079

Zentralblatt MATH identifier
1308.11100

Subjects
Primary: 11T23: Exponential sums
Secondary: 14G05: Rational points

Keywords
Exponential sum counting rational points

Citation

Miyatani, Kazuaki; Sano, Makoto. An exponential sum and higher-codimensional subvarieties of projective spaces over finite fields. Hiroshima Math. J. 44 (2014), no. 3, 327--340. doi:10.32917/hmj/1419619750. https://projecteuclid.org/euclid.hmj/1419619750


Export citation